# SDR AALA202512292031

- Difficulty date: December 26, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 68,417 hours, 40,508 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Selector Valve
- Part number: S4340090001
- Part serial: 2569
- Condition: Leaking
- Location: Zone 800
- Part time: 66,955 hours, 36,958 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL DURING GROUND OPERATIONS AND INTERMITTENT DURING FLIGHT. POST FLIGHT SMELL DISSIPATED. MAINTENANCE FOUND AFT CARGO COMPARTMENT DOOR SELECTOR LEAKING HYD FLUID AND REPLACED AFT CARGO COMPT SELECTOR VALVE IAW AMM 52-36-15.
